About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 518213, 11 pages
http://dx.doi.org/10.1155/2013/518213
Research Article

Effective Proactive and Reactive Defense Strategies against Malicious Attacks in a Virtualized Honeynet

Department of Information Management, National Taiwan University, Taipei, Taiwan

Received 11 April 2013; Accepted 22 July 2013

Academic Editor: Anyi Chen

Copyright © 2013 Frank Yeong-Sung Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frank Yeong-Sung Lin, Yu-Shun Wang, and Ming-Yang Huang, “Effective Proactive and Reactive Defense Strategies against Malicious Attacks in a Virtualized Honeynet,” Journal of Applied Mathematics, vol. 2013, Article ID 518213, 11 pages, 2013. doi:10.1155/2013/518213